<< Previous Issue Communications of the Korean Mathematical Society (Vol. 32, No. 3) Next Issue >>
Commun. Korean Math. Soc. 2017 Vol. 32, No. 3, 479—787
Simply connected complex surfaces of general type with $p_g=0$ and $K^2=1,2$
Heesang Park, Jongil Park, Dongsoo Shin, and Ki-Heon Yun
MSC numbers : 14J29, 14J10, 14J17, 53D05
Commun. Korean Math. Soc. 2017 Vol. 32, No. 3, 479—494
On Jordan ideals in prime rings with generalized derivations
Driss Bennis, Brahim Fahid, and Abdellah Mamouni
MSC numbers : 16W10, 16W25, 16U80
Commun. Korean Math. Soc. 2017 Vol. 32, No. 3, 495—502
On weakly left quasi-commutative rings
Dong Hwa Kim, Zhelin Piao, and Sang Jo Yun
MSC numbers : 16D25, 16U70, 16S36
Commun. Korean Math. Soc. 2017 Vol. 32, No. 3, 503—509
Fibonacci and Lucas Numbers Associated with Brocard-Ramanujan Equation
Prapanpong Pongsriiam
MSC numbers : Primary 11B39; Secondary 11D99
Commun. Korean Math. Soc. 2017 Vol. 32, No. 3, 511—522
Group graded types of B\'ezout modules
Mamoon Ahmed and Fida Moh'D
MSC numbers : 13A02
Commun. Korean Math. Soc. 2017 Vol. 32, No. 3, 523—534
Remarks on generalized $(\alpha, \beta)$-derivations in semiprime rings
Motoshi Hongan and Nadeem ur Rehman
MSC numbers : 16W25, 16N60
Commun. Korean Math. Soc. 2017 Vol. 32, No. 3, 535—542
A generalization of the prime radical of ideals in commutative rings
Javad Bagheri Harehdashti and Hosein Fazaeli Moghimi
MSC numbers : 13A15, 13A99
Commun. Korean Math. Soc. 2017 Vol. 32, No. 3, 543—552
Topological dimension of pseudo-prime spectrum of modules
Dawood Hassanzadeh-Lelekaami and Hajar Roshan-Shekalgourabi
MSC numbers : 13C13, 13C99
Commun. Korean Math. Soc. 2017 Vol. 32, No. 3, 553—563
Corrigendum to ``On partition congruences for overcubic partition pairs" [Commun. Korean Math. Soc. 27 (2012), no. 3, 477--482]
Byungchan Kim
Commun. Korean Math. Soc. 2017 Vol. 32, No. 3, 565—566
Extended Ces\`{a}ro Operators between $\alpha$-Bloch spaces and $Q_{K}$ spaces
Shunlai Wang and Taizhong Zhang
MSC numbers : Primary 30H25, 30H30, 47B33, 47B38
Commun. Korean Math. Soc. 2017 Vol. 32, No. 3, 567—578
Global attractor for a semilinear pseudoparabolic equation with infinite delay
Dang Thi Phuong Thanh
MSC numbers : 35B41, 35K65, 35D05
Commun. Korean Math. Soc. 2017 Vol. 32, No. 3, 579—600
Certain generalized Ostrowski type inequalities for local fractional integrals
Junesang Choi, Erhan Set, and Muharrem Tomar
MSC numbers : 26A33, 26A51, 26D07, 26D10, 26D15
Commun. Korean Math. Soc. 2017 Vol. 32, No. 3, 601—617
Generalized relative order-dependent growths of composite entire functions
Tanmay Biswas, Sanjib Kumar Datta, and Chinmay Ghosh
MSC numbers : 30D20, 30D30, 30D35
Commun. Korean Math. Soc. 2017 Vol. 32, No. 3, 619—635
On several new contiguous function relations for $k$-hypergeometric function with two parameters
Sivamani Chinra, Vilfred Kamalappan, Medhat A. Rakha, and Arjun K. Rathie
MSC numbers : 33C05, 33D15
Commun. Korean Math. Soc. 2017 Vol. 32, No. 3, 637—651
Supercyclicity of $\ell^p$-spherical and toral isometries on Banach spaces
Mohammad Ansari, Karim Hedayatian, and Bahram Khani-Robati
MSC numbers : Primary 47A16; Secondary 47A15
Commun. Korean Math. Soc. 2017 Vol. 32, No. 3, 653—659
On operators satisfying $T^{*m}(T^*|T|^{2k}T)^{1/(k+1)}T^m\geq T^{*m}|T|^2T^m$
Mohammad H. M. Rashid
MSC numbers : 47A55, 47A10, 47A11
Commun. Korean Math. Soc. 2017 Vol. 32, No. 3, 661—676
Some composition formulas of Jacobi type orthogonal polynomials
Pradeep Malik and Saiful R. Mondal
MSC numbers : 26A33, 33C45, 33C05, 33C20, 33C60, 26A09, 33E20
Commun. Korean Math. Soc. 2017 Vol. 32, No. 3, 677—688
Estimates for Second non-tangential derivatives at the boundary
Burcu G\"{o}k and B\"{u}lent Nafi \"{O}rnek
MSC numbers : Primary 30C80, 32A10, 58K05
Commun. Korean Math. Soc. 2017 Vol. 32, No. 3, 689—707
Centroids and some characterizations of catenaries
Dong-Soo Kim, Hyung Tae Moon, and Dae Won Yoon
MSC numbers : 52A10, 53A04
Commun. Korean Math. Soc. 2017 Vol. 32, No. 3, 709—714
On the Gauss map of helicoidal surfaces
Dong-Soo Kim, Wonyong Kim, and Young Ho Kim
MSC numbers : 53A05, 53B25
Commun. Korean Math. Soc. 2017 Vol. 32, No. 3, 715—724
On Indefinite locally conformal cosymplectic manifolds
Fortun\'{e} Massamba, Ange Maloko Mavambou, and Samuel Ssekajja
MSC numbers : Primary 53D15; Secondary 53C15
Commun. Korean Math. Soc. 2017 Vol. 32, No. 3, 725—743
Cofinite proper classifying spaces for lattices in semisimple Lie groups of $\mathbb R$-rank $1$
Hyosang Kang
MSC numbers : 57M60, 57S20, 57T20, 55R35
Commun. Korean Math. Soc. 2017 Vol. 32, No. 3, 745—763
A weighted-path following interior-point algorithm for Cartesian $P_*(\kappa)$-LCP over symmetric cones
Hossein Mansouri, Mohammad Pirhaji, and Maryam Zangiabadi
MSC numbers : 90C33, 90C51
Commun. Korean Math. Soc. 2017 Vol. 32, No. 3, 765—778
Some properties of the Berezin transform in the bidisc
Jaesung Lee
MSC numbers : Primary 32A70; Secondary 47G10
Commun. Korean Math. Soc. 2017 Vol. 32, No. 3, 779—787

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd